# SDR RMXA2008121600575

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N171M
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- Aircraft time: 9,980 hours, 31,515 cycles
- Engine: Lyc LTS101650B1
- Engine time: 9,455 hours, 23,247 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE CHIP LIGHT ILLUMINATED AND COULD NOT BE EXTINGUISHED WITH ZAPPER.  PILOT SECURED NR 1 ENGINE AND PERFORMED NIGHT SINGLE ENGINE RUN-ON LANDING TO JZI AIRPORT.  THE TECHNICIAN INSPECTED THE CHIP DETECTOR. FOUND 2 APPROX 1/2MM FLAKES CLASSIFIED AS "MINOR" AS PER LTS 101 650B MM.  CLEANED DETECTOR.  PERFORMED GROUND RUN.  CHIP LIGHT REMAINS EXTINGUISHED.
